Approximation des fonctions périodiques de régularité variable

Approximation of periodic functions of variable regularity

Authors

  • Pierre Goetgheluck Universite de Paris Sud Centre d'Orsay, Orsay, France
Abstract views: 142

Abstract

Not available.

Downloads

References

Goetgheluck, Pierre, Inégalité de Bernšteĭn dans les espaces Lp avec poids. (French) J. Approx. Theory 28 (1980), no. 4, 359-365, MR0589991, https://doi.org/10.1016/0021-9045(80)90070-2

Lorentz, G. G., Approximation of functions. Holt, Rinehart and Winston, New York-Chicago, Ill.-Toronto, Ont. 1966 ix+188 pp., MR0213785.

Natanson, I. P., Constructive function theory. Vol. I. Uniform approximation. Translated from the Russian by Alexis N. Obolensky Frederick Ungar Publishing Co., New York 1964 ix+232 pp., MR0196340.

Timan, A. F., Theory of approximation of functions of a real variable. Translated from the Russian by J. Berry. English translation edited and editorial preface by J. Cossar. International Series of Monographs in Pure and Applied Mathematics, Vol. 34 A Pergamon Press Book. The Macmillan Co., New York 1963 xii+631 pp., MR0192238.

Downloads

Published

1981-08-01

Issue

Section

Articles

How to Cite

Goetgheluck, P. (1981). Approximation des fonctions périodiques de régularité variable: Approximation of periodic functions of variable regularity. Anal. Numér. Théor. Approx., 10(2), 179-185. https://ictp.acad.ro/jnaat/journal/article/view/1981-vol10-no2-art5